# SDR SIMA20230307001

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 40,813 hours, 36,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHECK G00D. END.
